# SDR HEEA072568

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 10,492 hours
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490925
- Part serial: 326245
- Condition: Fluctuates
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE FLUCTUATING 10 PERCENT ON TAKE OFF. PERFORMED PRELIMINARY INSPECTION AND FOUND EXCESSIVE SIDE PLAY AT THE CUTOFF LINKAGE.  REPLACED AND UNIT TESTED OK.
